# SDR SWAA2022072832001

- Difficulty date: July 21, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,652 hours, 21,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT PACK M1675 AT FWD LEFT CABIN IS WEAK/INOP / [01] REPLACED M1675 FWD LEFT SIDE BATTERY PACK IAW AMM 33-51-06-960-805. TESTS GOOD;[02] VERIFIED STEP 1; OPS CHECKED PASSED; JOB COMPLETE; AUDIT C/W
